# SDR DL738080676

- Difficulty date: May 5, 2008
- Submitted: May 7, 2008
- Operation: Air carrier
- Aircraft: N3746H
- Make and model: Boeing 737832
- Aircraft serial: 30488
- Aircraft time: 22,672 hours, 9,187 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: L1
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

RETURNED TO JFK, FWD ENTRY DOOR NOT SEATED PROPERLY AND NO PRESSURIZATION.  OVERWEIGHT LANDING 165 KTS.  UPON ARRIVAL FOUND L1 DOOR NOT PROPERLY FAIRED.  INSPECTED DOOR PER MM CHAP 52-11-00.  FWD DOOR INSP, NO DEFECTS.  OPENED AND CLOSED DOOR SEVERAL TIMES.  ALL CKD NORMAL.
